# SDR A6WA200640297

- Difficulty date: July 28, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 16850101
- Part serial: 878
- Condition: Malfunctioned
- Location: Nlg
- Part time: 7,765 hours, 6,981 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM BNA FLT 3818, STEERING INOPERATIVE CAUTION MESSAGE ILLUMINATED, COMPLIED WITH QRH, NO FURTHER ACTION.  EMERGENCY LANDING DECLARED BY CREW.  REMOVED AND REPLACED NOSEWHEEL STEERING SELECTOR VALVE IAW CRJ AMM 32-51-25.  OPS AND LEAK CHECK GOOD.  PERFORMED GEAR SWING IAW AMM 32-30-00, OPS CHECK GOOD.  (M)
